$p$-Admissible control elements for diagonal semigroups on $l^r$-spaces

M. Unteregge

    Research output: Contribution to journalArticleAcademicpeer-review

    5 Citations (Scopus)

    Abstract

    For linear systems described by $\dot{x}(t)=A x(t) + bu(t)$, where $A$ is a diagonal operator on the state space $l^r$ for some $1 \leq r < \infty$, we develop necessary and sufficient conditions for $b$ to be $p$-admissible. This extends results by Ho, Russell and Weiss to the case $r\neq 2$.
    Original languageUndefined
    Article number10.1016/j.sysconle.2006.12.001
    Pages (from-to)447-451
    Number of pages5
    JournalSystems and control letters
    Volume56
    Issue number663109/6
    DOIs
    Publication statusPublished - Feb 2007

    Keywords

    • EWI-11977
    • IR-62185
    • METIS-247059
    • MSC-93C25

    Cite this